Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Annihilation Theorem and Separation Theorem for basic classical Lie superalgebras

Author: Maria Gorelik
Journal: J. Amer. Math. Soc. 15 (2002), 113-165
MSC (2000): Primary 17B10, 17B20, 17B35
Published electronically: September 19, 2001
MathSciNet review: 1862799
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we prove that for a basic classical Lie superalgebra the annihilator of a strongly typical Verma module is a centrally generated ideal. For a basic classical Lie superalgebra of type I we prove that the localization of the enveloping algebra by a certain central element is free over its centre.

References [Enhancements On Off] (What's this?)

  • [AL] M. Aubry and J.-M. Lemaire, Zero divisors in enveloping algebras of graded Lie algebras, J. Pure Appl. Algebra 38 (1985), 159-166. MR 87a:17022
  • [BF] A. D. Bell, R. Farnsteiner, On the theory of Frobenius extensions and its application to Lie superalgebras, Trans. AMS 335 (1993), no.1, 407-424. MR 93c:17049
  • [BL] J. Bernstein, V. Lunts, A simple proof of Kostant's theorem that $\widetilde{\mathcal U}$ is free over its center, Amer. J. Math. 118 (1996), no.5, 979-987. MR 97h:17012
  • [BZV] M. Bershadsky, S. Zhukov, A. Vaintrob, ${\frak {psl}}(n\vert n)$ sigma model as a conformal field theory, Nuclear Phys. B 559 (1999), no.1-2, 205-234. MR 2001b:81128
  • [D] M. Duflo, Construction of primitive ideals in an enveloping algebra, in: I. M. Gelfand, ed., Publ. of 1971 Summer School in Math., Janos Bolyai Math. Soc., Budapest, 77-93. MR 53:3045
  • [FSS] L. Frappat, P. Sorba, A. Sciarrino, Dictionary on Lie superalgebras, hep-th/9607161.
  • [G1] M. Gorelik, On the ghost centre of Lie superalgebras, Ann. Inst. Fourier 50 (2000), no.6, 1745-1764.
  • [G2] M. Gorelik, Strongly typical representations of the basic classical Lie superalgebras, preprint (2000).
  • [GL1] M. Gorelik, E. Lanzmann, The annihilation theorem for the completely reducible Lie superalgebras, Invent. Math. 137 (1999), 651-680. MR 2000i:17017
  • [GL2] M. Gorelik, E. Lanzmann, The minimal primitive spectrum of the enveloping algebra of the Lie superalgebra ${\frak {osp}}(1,2l)$, Adv. in Math. 154 (2000), no.2, 333-366. MR 2001g:17023
  • [Ja] J. C. Jantzen, ``Einhüllende Algebren Halbeinfacher Lie-Algebren'', Springer-Verlag (1983). MR 86c:17011
  • [J1] A. Joseph, Kostant's problem, Goldie rank and the Gelfand-Kirillov conjecture, Invent. Math. 56 (1980), 193-204. MR 82f:17008
  • [J2] A. Joseph, Quantum groups and their primitive ideals, Springer-Verlag (1995). MR 96d:17015
  • [J3] A. Joseph, Sur l'annulateur d'un module de Verma, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 514 (1998). MR 99k:17022
  • [JL] A. Joseph, G. Letzter, Verma modules annihilators and quantized enveloping algebras, Ann. Ec. Norm. Sup. série 4, t. 28 (1995), 493-526. MR 96i:17011
  • [K1] V. G. Kac, Lie superalgebras, Adv. in Math. 26 (1977), 8-96. MR 58:5803
  • [K2] V. G. Kac, Characters of typical representations of Lie superalgebras, Comm. Alg. 5 (1977), 889-997. MR 56:3075
  • [K3] V. G. Kac, Representations of classical Lie superalgebras, Lecture Notes in Math., Springer-Verlag, Berlin, 676 (1978), 597-626. MR 80f:17006
  • [Ko] B. Kostant, Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327-404. MR 28:1252
  • [LM] E. S. Letzter, I. M. Musson, Complete sets of representations of classical Lie superalgebras, Lett. Math. Phys. 31 (1994), 247-253. MR 95g:17008
  • [McL] S. Mac Lane, Homology, Springer-Verlag (1963). MR 28:122
  • [M1] I. M. Musson, On the center of the enveloping algebra of a classical simple Lie superalgebra, J. of Algebra 193 (1997), 75-101. MR 98k:17012
  • [M2] I. M. Musson, A classification of primitive ideals in the enveloping algebra of a classical simple Lie superalgebra, Adv. in Math. 91 (1992), 252-268. MR 93c:17022
  • [PRV] K. P. Parthasarathy, R. Ranga-Rao, V. S. Varadarajan, Representations of complex semisimple Lie groups and Lie algebras, Ann. Math. 85 (1967), 383-429. MR 37:1526
  • [PS1] I. Penkov, V. Serganova, Representation of classical Lie superalgebras of type I, Indag. Mathem., N.S. 3 (4) (1992), 419-466. MR 93k:17006
  • [PS2] I. Penkov, V. Serganova, Generic irreducible representations of finite-dimensional Lie superalgebras, International J. Math., Vol. 5, No. 3 (1994), 389-419. MR 95c:17015
  • [Sch] M. Scheunert, The theory of Lie superalgebras, Lect. Notes in Math., 716 Springer-Verlag (1979). MR 80i:17005
  • [S1] A. N. Sergeev, Invariant polynomial functions on Lie superalgebras, C.R. Acad. Bulgare Sci. 35 (1982), no.5, 573-576. MR 84h:17015

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 17B10, 17B20, 17B35

Retrieve articles in all journals with MSC (2000): 17B10, 17B20, 17B35

Additional Information

Maria Gorelik
Affiliation: Department of Mathematics, Weizmann Institute of Science, Rehovot 76100, Israel

Keywords: Basic classical Lie superalgebra, adjoint action, Verma module
Received by editor(s): December 6, 2000
Published electronically: September 19, 2001
Additional Notes: The author was partially supported by TMR Grant No. FMRX-CT97-0100. Research at MSRI was supported in part by NSF grant DMS-9701755
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society